# SDR 2022FA0000415

- Difficulty date: July 30, 2022
- Submitted: July 30, 2022
- Operation: General aviation
- Aircraft: N550QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0150
- Aircraft time: 4,341 hours, 2,899 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 74113712
- Condition: Gouged
- Location: Zone 100
- Part time: 4,341 hours, 2,899 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGE IN FUSELAGE SKIN UNDER FWD RH OVERWING SPLICE STRAP REPAIR.
